MathSciNet Relay Station
MathSciNet bibliographic data
MR1179397 (93k:55019) 55R65 (57N15)
Im, Y. H. Approximation of approximate fibrations by bundle maps. Trans. Amer. Math. Soc. 339 (1993), no. 1, 279–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement